Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 390645, 21 pages
Research Article

Stability Analysis of a Variant of the Prony Method

Escuela de Matemáticas, Universidad Nacional de Colombia, Sede Medellín, Medellín, Colombia

Received 15 June 2012; Accepted 12 October 2012

Academic Editor: Bin Liu

Copyright © 2012 Rodney Jaramillo and Marianela Lentini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rodney Jaramillo and Marianela Lentini, “Stability Analysis of a Variant of the Prony Method,” Mathematical Problems in Engineering, vol. 2012, Article ID 390645, 21 pages, 2012.